# SDR 97ZZZM207

- Difficulty date: January 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N969ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47268
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Frozen
- Location: Cargo Door
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 840 - AFT CARGO DOOR LIGHT ON AT TAXI.  FOUND SWITCH FROZEN, FREED SWITCH.  OPS CHECK GOOD IAW 52-31-0.  (M)
